Excedrin

Extreme Migraine Relief

What is the Main Ingredient?

Excedrin's main ingredient is Acetaminophen. Other ingredients include caffeine and aspirin. Excedrin typically comes in tablets that are about 300 mg. All of these ingredients help soothe sensitivity to light and sound, easing the headache.

The First Over the Counter Drug Approved: Excedrin

Big image

How is it created? Side Effects?

Bristol Myers-Squibb was the creator of Excedrin. Excedrin is made in a lab setting. The side effects of Excedrin include


  • Rash or hives.
  • Trouble breathing or wheezing.
  • Persistent stomach pain.
  • Bloody or black stools.
  • Unusual bleeding.
  • Vomiting.
  • Ringing in your ears.
  • Swelling of the face, eyes, lips, tongue, or throat.